# SDR ANCF2017112001

- Difficulty date: November 20, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N696AV
- Make and model: Airbus A321-231
- Aircraft serial: 6138
- Aircraft time: 6,720 hours, 8,788 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FIRE LOOP A FAULT DISPLAYED ON ECAM.  TROUBLESHOT IAW TSM 26-12-00-810-805A WAS ACCOMPLISHED STEPS 1 TO 4.B.4.G. FAIL CONFIRMED.  FIRE DETECTION CORE LOOP A & B WERE REPLACED IAW AMM 26-12-17 PB 401, CONF 13.
